# SDR COMA0260086

- Difficulty date: February 4, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 2,374 hours, 1,996 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 9461 BIRDSTRIKE ON NOSE OF AIRCRAFT DURING T/O.C/W BIRDSTRIKE INSP - NO DAMAGE FOUND.
